2022 Impact factor 2.7
Hadrons and Nuclei
Eur. Phys. J. A 15, 405-408 (2002)
DOI: 10.1140/epja/i2002-10046-4

Self-duality equations for spherically symmetric $\mth{SU(2)}$ gauge fields

G. Zet

Department of Physics, Technical University "Gh. Asachi", 6600 Iasi, Romania


(Received: 24 May 2002 / Published online: 26 November 2002)

A model of spherically symmetric SU(2) gauge theory is considered. The self-duality equations are written and it is shown that they are compatible with the Einstein-Yang-Mills equations. It is proven that the SU(2) gauge model is self-dual on a Schwarzschild space-time but not on a Reissner-Nordström one.

11.15.Kc - Classical and semiclassical techniques.
11.30.Ly - Other internal and higher symmetries.

© Società Italiana di Fisica, Springer-Verlag 2002